I am 40 yrs old with a history of Subcutaneous Lupus,Raynauds,IBD,asthma, Migraines. I recently have a bout of Classic Migraine for the past couple of months. I've used oral imitrex for many yrs. Started useing injectable in May. The first injection left me with numbness in my left arm for about 20 minutes. My doc says that it was probley the migraine to keep useing it. I had to go to the injectable because the oral 50mg was not being as affective for those morning migraines and I lost time from work due to it. The next time I used it both arms from elbows down felt numb and my arms felt weak all day. I refused to use the injectable again so the next migraine I took 50mg in the 6am in the morning. That took care of the migraine until 6pm. No ill effects. Took the oral again 50mg and 1hr. later my left arm went numb and really hurt about a 7 on the pain scale. The numbness continued for over a wk. but decreased each day. 5days later the numbness and the pain came back to about a 8 on the pain scale. I did not do anything to cause tramma to that arm. I did not have a migraine headache this time. I even dreamed about the pain in my sleep. The pain went from the shoulder to hand sometimes it was a stabbing pain. One week later I still have some numbness but it is now in both arms from the elbows down. It is not enough to effect my ADL's or work now but it did for a couple of days when it was only in my left arm from the shoulder down. Could that last bout of numbness and pain in my left arm have been what they call a hemiplegic migraine without the headache. I have not been dx'd with this yet but my GP seems to think that it is from the migraines. I have reframed from taking imitrex and I'm waiting to see a neurologist in July.
I am on veralean pm 100mg. and desperimine 10mg. to try and decrease the migraine attacks. Veralean pm for 1yr. desperimine 2wks. Thanks in advance
I am sorry about your symptoms. I do not think that you have hemiplegia migraine. The word Hemi-means one side and your symptoms are both sides. Hemiplegia migraine is something that you would not develop from taking immetrix. I am not sure what is causing your symptoms. What might be happening is that the injection of serotinon was inducing vasospasm and causing your numbness. However, this does not explain why your getting symptoms without the medication. It might be that one of your other diseases is beginning to have more dominant symptoms. It is difficult to tell over the internet. I would favor the latter.
Hmmm . . . how about me? I have developed sharp, stabbing pains (unpredictable) behind my left ear. It lasts only a second and is intense enough for me to groan. There is a tender spot (perhaps a slight indentation too) at about 2 o'clock, and I can't figure out where the pain trigger might be coming from.
It is the side of my head where migraines start -- and my migraines are usually triggered by caffeine withdrawal, but I have been drinking both coffee and yerba mate, so that isn't the problem. Plus, the pain does not radiate down my neck to my shoulder.
Is this a hemiplegic migraine? If not, any ideas or clues what it could be? I just came home from work to get my Advil in hopes this will take care of it. This has been happening since Saturday. I assume it is nothing to worry about, but, I wonder -- and I don't have health insurance.
I have migrine pain and i have been suffering for 6 years.
Before pain i Feel some flashes in my one eye and after few minutes aposite side I have to face pain for that i have to take any trunklizer for relif.
doctors have given me tablets (hcl) but there is no response.
You are requested for advise.
My age is 24 years.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.